MathSciNet Relay Station
MathSciNet bibliographic data
MR1855970 34C07 (34C23 37G15)
Dumortier, Freddy; Li, Chengzhi Perturbations from an elliptic Hamiltonian of degree four. II. Cuspidal loop. J. Differential Equations 175 (2001), no. 2, 209–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement